Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 160, NWS North Platte, NE

July 10, 2015Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2015, 5:32 PM MDT for Cherry County, Nebraska. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2015, 5:32 PM MDT (23:32 UTC)
Expired
Jul 10, 2015, 6:15 PM MDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 83 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 5:45 PM MDTTSTM WND GST 6015 Ssw Valentine, NE
Jul 10, 5:45 PM MDTHAIL 115 Ssw Valentine, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WUUS53 KLBF 102332
SVRLBF
NEC031-110015-
/O.NEW.KLBF.SV.W.0160.150710T2332Z-150711T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
632 PM CDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 715 PM CDT/615 PM MDT/

* AT 630 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  MERRITT RESERVOIR DAM...AND MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA AND SCHLAGEL CREEK
  STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 193 AND 207.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 200 AND 203.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 115 AND 119.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4284 10052 4264 10033 4255 10080 4265 10091
TIME...MOT...LOC 2332Z 246DEG 13KT 4264 10073

HAIL...1.25IN
WIND...60MPH

$$

ROBERG
1 follow-up statement
335 
WWUS53 KLBF 102352
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
652 PM CDT FRI JUL 10 2015

NEC031-110015-
/O.CON.KLBF.SV.W.0160.000000T0000Z-150711T0015Z/
CHERRY NE-
652 PM CDT FRI JUL 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CHERRY COUNTY UNTIL 715 PM CDT...

AT 650 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
VALENTINE NATIONAL WILDLIFE REFUGE...AND MOVING EAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN CHERRY COUNTY.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 193 AND 207.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 200 AND 203.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4257 10072 4271 10078 4284 10052 4264 10033
TIME...MOT...LOC 2353Z 262DEG 21KT 4267 10057

HAIL...1.50IN
WIND...60MPH

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:27 PM MDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jul 10, 2:27 PM MDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CDT FRI JUL 10 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 326 PM CDT FRI JUL 10 2015

FORECAST CHALLENGE REMAINS POPS TONIGHT INTO SATURDAY. PIECES OF
ENERGY CONTINUE TO EJECT OUT OF THE SOUTHWEST UPPER TROUGH...WHERE
MODELS ARE INCONSISTENT IN TIMING AND AREAL COVERAGE. A BLEND OF THE
MODELS USED AND TREND TOWARD THE HIRES ARW/NMM SOLUTIONS.

AT 19Z SURFACE ANALYSIS SHOWED SURFACE TROUGH EXTENDED SOUTH ON THE
HIGH PLAINS WITH A WARM FRONT EXTENDING FROM ACROSS SOUTHWEST NEB
INTO EAST CENTRAL KANSAS. A DRYLINE ALSO EXTENDED SOUTH THROUGH FAR
EASTERN COLORADO INTO NEW MEXICO. THE PATTERN CHANGES LITTLE TONIGHT
WITH SOUTHERLY WINDS TO DRAW MOISTURE NORTHWARD WITH ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS THE AREA. THE
RADAR IS CURRENTLY SHOWING INCREASED RETURNS ACROSS THE SOUTHWEST
INTO THE PANHANDLE...WHERE A CONVECTIVE COMPLEX IS POSSIBLE THAT
COULD DEVELOP IN THE SOUTHWEST AND BUILD EAST OVERNIGHT.
YET...CANNOT RULE OUT CONVECTION ANYWHERE TONIGHT AS THE IMPULSES
CONTINUE TO LIFT NORTHEAST. TONIGHT LOW TEMPERATURES WILL BE AROUND
60 IN THE EASTERN PANHANDLE TO MID 60S FURTHER EAST. AREAS OF FOG
ARE POSSIBLE TOWARD DAYBREAK ACROSS THE SOUTHWEST. THE EXTENT OF THE
FOG COULD EXTEND NORTH TO HIGHWAY 2 AFTER 5 AM CDT TO MID MORNING.

SATURDAY TEMPERATURES CONTINUE TO TREND UPWARDS. THE SOUTHWEST FLOW
ALOFT PREVAILS AS THE SURFACE FRONT BEGINS TO PUSH EAST.
TEMPERATURES WILL CLIMB INTO THE 90S THROUGHOUT. BY LATE AFTERNOON
THUNDERSTORMS WILL AGAIN BE POSSIBLE ALONG AND EAST OF THE FRONTAL
BOUNDARY...GENERALLY EAST OF A LINE FROM OGALLALA TO VALENTINE.
SEVERE STORMS CANNOT BE RULED OUT AS THE THUNDERSTORMS DEVELOP AND
MOVE NORTHEASTWARD.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 326 PM CDT FRI JUL 10 2015

AN UPPER HIGH OVER THE SOUTHERN PLAINS AND A NEARLY STATIONARY
SURFACE BOUNDARY ON THE HIGH PLAINS WILL CREATE A FAIRLY ACTIVE
WEATHER PATTERN THROUGH MOST OF NEXT WEEK.

FOR SATURDAY...THE SURFACE BOUNDARY IS IN CENTRAL NEBRASKA BY 00Z SO
THE ASSOCIATED LOW LEVEL FORCING IS NORTHEAST THROUGH SOUTH CENTRAL
NEBRASKA. THIS WILL BRING ANY CHANCES OF PRECIPITATION IN CENTRAL
AND WESTERN NEBRASKA TO AN END BY 03Z.

THE 0-2KM THETA-E AND MIXING RATIO SHOW A NEW BOUNDARY DEVELOPING
NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA EARLY SUNDAY AND IT IS
FORCED EASTWARD QUICKLY BEFORE THE ATMOSPHERE HAS THE CHANCE TO
RELOAD. THEREFORE CONDITIONS ARE MARGINALLY STABLE WITH LITTLE
AVAILABLE MOISTURE AND WE WILL KEEP PRECIPITATION CHANCES LESS THAN
15 PERCENT.

THE NEXT REAL SHOT AT SIGNIFICANT PRECIPITATION IN CENTRAL AND
WESTERN NEBRASKA IS TUESDAY EVENING. A TRAJECTORY FROM THE SOUTHWEST
U.S. WILL BRING SOME MOISTURE TO THE HIGH PLAINS IN TIME TO FEED A
BOUNDARY IN THE AREA. AS THE SURFACE BOUNDARY BULGES EAST...SOME LOW
LEVEL FORCING IS REALIZED WITH THE STRONGEST LIFT IN CENTRAL AND
NORTH CENTRAL NEBRASKA. WITH PRECIPITABLE WATER VALUES APPROACHING
1.5 INCH...SOME HEAVY RAIN IS POSSIBLE. HOWEVER...WITH AVAILABLE
POTENTIAL ENERGY AT LESS THAN 800J/KG AND DEEP SHEAR OF 20-25KT...
THE RISK OF LARGE HAIL IS MINIMAL.

ON WEDNESDAY...RETURN FLOW BRINGS A MOISTURE TRAJECTORY FROM THE
GULF OF MEXICO TO CENTRAL NEBRASKA AND THE THETA-E RIDGE BUILDS OVER
CENTRAL NEBRASKA INTO EASTERN SOUTH DAKOTA JUST AHEAD OF ANOTHER LOW
LEVEL BOUNDARY. THIS TRAJECTORY WOULD ACTUALLY FAVOR NORTH CENTRAL
NEBRASKA FOR THUNDERSTORMS WEDNESDAY EVENING AND OVERNIGHT THOUGH
SOME CHANCE MAY BE APPROPRIATE FOR CENTRAL AND SOUTHWEST NEBRASKA.
PROJECTION OF THE CONVECTIVE PARAMETERS SHOWS SURFACE-BASED
AVAILABLE POTENTIAL ENERGY OF 4000J/KG WITH 0-6KM BULK SHEAR 30-40KT
IN NORTH CENTRAL NEBRASKA...SO SEVERE STORMS ARE POSSIBLE. AT THAT
FORECAST RANGE... THOUGH...IT IS A LITTLE TOO EARLY TO START HITTING
IT IN THE OUTLOOKS.

WITH A PERSISTENT SURFACE BOUNDARY IN THE WEST...THERE ARE SOME
CHANCES OF STORMS AGAIN THURSDAY NIGHT AND FRIDAY AFTERNOON.

OTHERWISE...THE RETURN OF SUMMER-LIKE TEMPERATURES IS THE OTHER
NEWS ITEM WITH ABOVE AVERAGE TEMPERATURES THROUGH THURSDAY. IN
FACT...SOME GUIDANCE INDICATES TEMPERATURES APPROACHING 100F OVER A
LARGE PART OF NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA. FOR THE TIME
BEING...WE WILL KEEP THEM IN THE MID TO UPPER 90S. FOR MONDAY
THROUGH THURSDAY...LOW TO MID 90S ARE MORE LIKELY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1233 PM CDT FRI JUL 10 2015

SHORT TERM MODELS CONTINUE TO GENERATE ISOLATED POPS THIS
EVENING...THEN CLOUDS DEVELOPING ACROSS THE SOUTHWEST WITH BASES
BELOW 3 KFT. THESE LOW CLOUDS AND CEILINGS SHOULD DISSIPATE WITH
THE LOSS OF HEATING. OTHERWISE...VISUAL FLIGHT RULES AT TERMINALS
KLBF AND KVTN THROUGH 18Z SATURDAY. MODELS ARE HINTING TOWARD
BOUNDARY LAYER MOISTURE OVERNIGHT TOWARD DAYBREAK THAT MAY RESULT
IN SOME PATCHY FOG WITH VISIBILITY AOB 5 SM IN BR.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KECK
LONG TERM...SPRINGER
AVIATION...KECK
Hazardous weather outlook, Jul 10, 2:38 PM MDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 PM CDT FRI JUL 10 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-112045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
338 PM CDT FRI JUL 10 2015 /238 PM MDT FRI JUL 10 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS POSSIBLE
TONIGHT THROUGHOUT THE OUTLOOK AREA. THE THREAT FOR SEVERE
THUNDERSTORMS IS LOW...YET STRONG WINDS ARE POSSIBLE.

TOWARD DAYBREAK SATURDAY AREAS OF FOG DEVELOP WILL BE POSSIBLE
ACROSS SOUTHWEST NEBRASKA...NORTH TO HIGHWAY 2.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FRONTAL SYSTEM WILL MOVE EAST ON SATURDAY THAT WILL BE THE FOCUS
FOR THUNDERSTORM DEVELOPMENT. THE THREAT FOR SEVERE THUNDERSTORMS
ARE LOW...BUT CANNOT BE COMPLETED RULED OUT. THEN THE HEAT BUILDS
SUNDAY AND MONDAY WITH TRIPLE DIGIT TEMPERATURES LIKELY. THE
POTENTIAL FOR THUNDERSTORMS LINGERS EACH DAY WITH THE SEVERE
THREAT LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KECK

In the hours before

Special weather statement, Jul 10, 3:25 PM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
325 PM MDT FRI JUL 10 2015

NEZ005-094-102215-
EASTERN CHERRY NE-WESTERN CHERRY NE-
325 PM MDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 415
PM MDT/515 PM CDT/...

AT 322 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF MERRITT RESERVOIR DAM...OR 19
MILES SOUTHWEST OF VALENTINE...MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  VALENTINE...
  NENZEL...
  CROOKSTON...
  KILGORE...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...
  HIGHWAY 97 CROSSING THE NIOBRARA RIVER...
  CODY...
  CODY LAKE...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 203 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 156 AND 203.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 89 AND 141.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jul 10, 3:26 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM MDT FRI JUL 10 2015

NEZ070-071-102215-
FRONTIER NE-HAYES NE-
426 PM CDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HAYES AND WESTERN
FRONTIER COUNTIES UNTIL 515 PM CDT...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF HAYES CENTER...MOVING NORTH AT 15
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
HAYES CENTER STATE WILDLIFE MANAGEMENT AREA AROUND 450 PM CDT.
MARENGO AROUND 500 PM CDT.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 34 AND 50.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jul 10, 3:31 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
431 PM CDT FRI JUL 10 2015

NEZ036-059-102215-
LINCOLN NE-MCPHERSON NE-
431 PM CDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCPHERSON AND
NORTHWESTERN LINCOLN COUNTIES UNTIL 515 PM CDT...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES NORTH OF SARBEN...OR 19 MILES SOUTHWEST
OF TRYON...MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
DIAMOND BAR LAKE AROUND 510 PM CDT.
SCHNICK LAKE AROUND 515 PM CDT.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 180 AND 199.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jul 10, 3:55 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 PM MDT FRI JUL 10 2015

NEZ005-094-102245-
EASTERN CHERRY NE-WESTERN CHERRY NE-
455 PM CDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 545
PM CDT/445 PM MDT/...

AT 353 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF MERRITT RESERVOIR DAM...OR 27
MILES SOUTHWEST OF VALENTINE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA AROUND 415 PM MDT.
CROOKSTON AROUND 540 PM CDT.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 214 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 168 AND 196.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 112 AND 136.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jul 10, 4:29 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
529 PM CDT FRI JUL 10 2015

NEZ070-071-102315-
FRONTIER NE-HAYES NE-
529 PM CDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HAYES AND WESTERN
FRONTIER COUNTIES UNTIL 615 PM CDT...

AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF RED WILLOW RESERVOIR STATE
RECREATION AREA...OR 15 MILES EAST OF HAYES CENTER...MOVING NORTHEAST
AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
QUICK AROUND 545 PM CDT.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 47.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Special weather statement, Jul 10, 4:40 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
540 PM CDT FRI JUL 10 2015

NEZ005-094-102330-
EASTERN CHERRY NE-WESTERN CHERRY NE-
540 PM CDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 630
PM CDT/530 PM MDT/...

AT 438 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF MERRITT RESERVOIR DAM...OR 27
MILES SOUTHWEST OF VALENTINE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
MERRITT RESERVOIR DAM AROUND 555 PM CDT.
ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA AROUND 500 PM MDT.
HIGHWAY 97 CROSSING THE NIOBRARA RIVER AROUND 630 PM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 4:55 PM MDTSevere Thunderstorm WarningLBFFrontier50 min
Jul 10, 5:47 PM MDTSevere Thunderstorm WarningLBFFrontier43 min
Jul 10, 5:58 PM MDTSevere Thunderstorm WarningLBFCherry62 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.